This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I apparently had a TIA about 4 weeks ago. I am a diabetic an on mutliple, multiple medications. I have not felt well since my hospital stay and it is gradually getting worse. The Neurologist at the hospital put me on Clopidogrel. I also take Lantus insulin, gabapentin, Klor-Kon, Nifedepine, Atorvastatin, Hydrochlothazyde, fish oil, calcium, magnesium, and Zantac (my omeprozole does not work well with the clopidogrel apparantly.
Since it is New years day and of course I do not want to go to the ER, I thought you guys might help. My blood sugars seem to drop to very low even 2 hours after a meal, so I have been drinking orange juice to get it back up. My face is still tingly on the right, and hyper sensative to heat and cold. Diahhrea (I can never spell that) almost daily, and just feeling odd.
Understand your predicament. The multiple medications could be causing the fluctuations in blood sugar. Follow a meticulous plan, and regulate your medications and diet pattern, so the blood sugars are stabilized. For this you need to follow up with your physician and dietician.
For now if you are monitoring at home, ensure to eat well when you take your insulin. You can stop the supplements for now, till you consult your doctor. Include plenty of organic yogurt in your diet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.